# SDR USAA2013061400021

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,993 hours, 24,584 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 80330034
- Part serial: 0381
- Condition: Depleted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, L2 POWER ASSIST RESERVOIR DEPLETED.  R & R L2 POWER ASSIST RESERVOIR , REF AMM 52-11-30.
